Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 230, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 18, 2016, 12:35 AM CST for 5 counties in Tennessee. It was in force for 25 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 18, 2016, 12:35 AM CST (06:35 UTC)
- Expired
- Dec 18, 2016, 1:00 AM CST
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, TN, Fentress County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN
The radar
The Nashville radar (KOHX), 122 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 18, 12:36 AM CST | TSTM WND DMG | Celina, TN | TREE THROUGH THE ROOF AT CHERRY CREEK APARTMENTS. 2 PEOPLE DISPLACED. |
| Dec 18, 12:40 AM CST | TSTM WND DMG | 8 Ese Gainesboro, TN | SEVERAL TREES AND POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES IN THE DODSON BRANCH AREA |
| Dec 18, 12:48 AM CST | TSTM WND DMG | 4 Wnw Livingston, TN | TREES DOWN BLOCKING ROAD ON HILLHAM HIGHWAY NEAR FLAT CREEK BRIDGE. ALSO REPORT OF ROOF DAMAGE IN THE SAME AREA DUE TO TREES DOWN. |
| Dec 18, 12:54 AM CST | HAIL 1 | Byrdstown, TN | QUARTER SIZE HAIL ON OBEY RIVER BRIDGE IN BYRDSTOWN. |
| Dec 18, 1:05 AM CST | TSTM WND DMG | 7 N Jamestown, TN | TREES DOWN ON HIGHWAY 127 NEAR PALL MALL. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 17, 8:58 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 511 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
677
WUUS54 KOHX 180635
SVROHX
TNC027-049-087-133-137-180700-
/O.NEW.KOHX.SV.W.0230.161218T0635Z-161218T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1235 AM CST SUN DEC 18 2016
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Clay County in Middle Tennessee...
Pickett County in Middle Tennessee...
Northwestern Fentress County in Middle Tennessee...
Northern Overton County in Middle Tennessee...
Northeastern Jackson County in Middle Tennessee...
* Until 100 AM CST
* At 1235 AM CST, a severe thunderstorm was located near Celina,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Livingston, Celina, Byrdstown, Wolf River Dock, Pall Mall, Dale
Hollow Lake and Standing Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3661 8497 3648 8491 3629 8556 3653 8567
3662 8543 3663 8523
TIME...MOT...LOC 0635Z 242DEG 61KT 3645 8550
HAIL...<.75IN
WIND...60MPH
$$
101 follow-up statement
435
WWUS54 KOHX 180648
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1248 AM CST SUN DEC 18 2016
TNC087-180657-
/O.CAN.KOHX.SV.W.0230.000000T0000Z-161218T0700Z/
Jackson TN-
1248 AM CST SUN DEC 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
LAT...LON 3661 8497 3648 8491 3635 8536 3658 8553
3662 8543 3663 8523
TIME...MOT...LOC 0647Z 242DEG 61KT 3655 8526
$$
TNC027-049-133-137-180700-
/O.CON.KOHX.SV.W.0230.000000T0000Z-161218T0700Z/
Clay TN-Pickett TN-Fentress TN-Overton TN-
1248 AM CST SUN DEC 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR NORTHEASTERN CLAY...PICKETT...NORTHWESTERN FENTRESS AND NORTHERN
OVERTON COUNTIES...
At 1247 AM CST, a severe thunderstorm was located 7 miles west of
Byrdstown, moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Livingston, Celina, Byrdstown, Wolf River Dock, Pall Mall, Dale
Hollow Lake and Standing Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3661 8497 3648 8491 3635 8536 3658 8553
3662 8543 3663 8523
TIME...MOT...LOC 0647Z 242DEG 61KT 3655 8526
HAIL...<.75IN
WIND...60MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 11:36 PM CST, 59 minutes earlier.
Area forecast discussion, Dec 17, 11:36 PM CST, 59 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1136 PM CST Sat Dec 17 2016 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... At the top of this hour, we decided to extend the Tornado Watch until 3 am. The threat will likely not last that long as falling temperatures are quickly undercutting the current convective activity. Temperatures have already fallen into the upper 30s in Stewart County and low 40s in the Clarksville area. As soon as you start to feel the cooler temperatures, the severe weather threat will be over for you. We will cancel Tornado Watches as those surface temperatures fall. As far as the wintry weather, the thought process has not changed. Below freezing temperatures are not far away and with the warm air aloft, we're still expecting a brief period of freezing rain and/or sleet for everyone on the back side of the line of showers/thunderstorms. As much rain is falling and considering the warmer temperatures we saw earlier today, the ice is going to have a very difficult time accumulating. We expect no more than a tenth of an inch for everyone west of the Cumberland Plateau and maybe just a touch more for those on the Plateau and the light rain could stick around for an hour or so longer through the daylight hours tomorrow. What's working in our favor is the wind. Winds will help to dry out many surfaces, which will also limit the ice accumulation potential. However, there still will be a concern for elevated surfaces, such as bridges and overpasses to glaze over until the sun can melt any ice that forms after daybreak. && .AVIATION... 06Z TAF DISCUSSION. With the front pushing through the mid-state at forecast time, cigs/vis are up and down with the rain and TS. Mostly MVFR, but a few brief periods of IFR are likely. Much colder surface temperatures will push in a few hours behind the front of the line of TS and help to change rain over to fzra/ip for a couple of hours. Accumulations will be light. Mostly will only see a glazing. Winds are very strong with the front edge of the line of TS. Gusts of 40-45 kts are likely, then winds relax back to northerly sustained of 15-20 kts with gusts of 25-30 kts. These winds will persist for most of the this cycle, then relax a bit towards the end. && .OHX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 AM to noon CST Sunday FOR Bedford- Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Giles-Grundy- Jackson-Lawrence-Marshall-Overton-Pickett-Putnam-Smith-Van Buren- Warren-White. Winter Weather Advisory until 6 AM CST Sunday FOR Cheatham- Davidson-Dickson-Hickman-Houston-Humphreys-Lewis-Macon-Maury- Montgomery-Perry-Robertson-Rutherford-Stewart-Sumner-Trousdale- Wayne-Williamson-Wilson. && DISCUSSION/AVIATION......Unger
Hazardous weather outlook, Dec 17, 9:23 PM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 923 PM CST SAT DEC 17 2016 TNZ005>010-023>029-056>060-062-093-190330- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-RUTHERFORD-WAYNE- 923 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT TOTALLY BE RULED OUT. A WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 6 AM SUNDAY. AFTER MIDNIGHT...A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED. ALTHOUGH NO SLEET OR SNOWFALL ACCUMULATIONS ARE ANTICIPATED...ICE ACCUMULATIONS ARE EXPECTED TO BE GENERALLY LESS THAN ONE TENTH OF AN INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE. ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. TNZ011-030>034-061-063>066-075-077>080-094-095-190330- PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- LAWRENCE-GILES- 923 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT TOTALLY BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THROUGH NOON SUNDAY. A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE. ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY MORNING. SPOTTER REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ICE ACCUMULATIONS ON ROADS/SURFACES >=0.10 SNOWFALL ACCUMULATIONS >= 1/2 INCH 27
In the hours before
Local storm report, Dec 17, 9:01 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 4 SSE CLARKSVILLE 36.51N 87.31W
12/17/2016 MONTGOMERY TN 911 CALL CENTER
POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR
0845 PM NON-TSTM WND DMG 7 SE MOUNT PLEASANT 35.48N 87.10W
12/17/2016 MAURY TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
COUNTY DUE TO GRADIENT WINDS
&&
EVENT NUMBER OHX1601144
EVENT NUMBER OHX1601145
SHAMBURGERSpecial weather statement, Dec 17, 9:57 PM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
957 PM CST SAT DEC 17 2016
TNZ006-007-023-025-026-180430-
Houston TN-Robertson TN-Montgomery TN-Cheatham TN-Dickson TN-
957 PM CST SAT DEC 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON...NORTHERN
DICKSON...NORTHERN CHEATHAM...SOUTHEASTERN HOUSTON AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 1030 PM CST...
At 956 PM CST, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Dickson, moving northeast at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Ashland City, Clarksville, Coopertown, Pleasant View, Charlotte,
Vanleer, Slayden, Cunningham and Cheatham Dam.
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3657 8706 3633 8692 3632 8693 3607 8754
3609 8755 3610 8754 3613 8755 3617 8756
3618 8758 3619 8758 3620 8761 3627 8764
TIME...MOT...LOC 0356Z 243DEG 53KT 3624 8748
10Local storm report, Dec 17, 10:02 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 2 N ERIN 36.34N 87.70W
12/17/2016 HOUSTON TN 911 CALL CENTER
TREE REPORTEDLY BLOWN DOWN IN NORTHERN HOUSTON COUNTY
0809 PM TSTM WND DMG CUMBERLAND CITY 36.38N 87.64W
12/17/2016 STEWART TN 911 CALL CENTER
TREE REPORTEDLY BLOWN DOWN IN STEWART COUNTY. ESTIMATED
LOCATION.
0825 PM TSTM WND DMG 4 SSE CLARKSVILLE 36.51N 87.31W
12/17/2016 MONTGOMERY TN 911 CALL CENTER
POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR
0845 PM NON-TSTM WND DMG 7 SE MOUNT PLEASANT 35.48N 87.10W
12/17/2016 MAURY TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
COUNTY DUE TO GRADIENT WINDS
&&
EVENT NUMBER OHX1601142 OHX1601143 OHX1601144 OHX1601145
SHAMBURGERLocal storm report, Dec 17, 11:48 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG OLD HICKORY 36.26N 86.65W
12/17/2016 DAVIDSON TN EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON A CAR WITH OCCUPANTS INSIDE ON
SAUNDERSVILLE RD. POWER LINES DOWN AS WELL.
&&
EVENT NUMBER OHX1601146
MR3Special weather statement, Dec 17, 11:57 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
1157 PM CST SAT DEC 17 2016
TNZ009>011-031-180630-
Jackson TN-Macon TN-Clay TN-Pickett TN-
1157 PM CST SAT DEC 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...NORTHWESTERN PICKETT...
EASTERN MACON AND NORTHERN JACKSON COUNTIES UNTIL 1230 AM CST...
At 1156 PM CST, Doppler radar was tracking a strong thunderstorm over
Red Boiling Springs, or 11 miles east of Lafayette, moving northeast
at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Celina, Red Boiling Springs, Wolf River Dock, Dale Hollow Lake,
Whitleyville, Moss, Static and Huntersville.
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3662 8504 3650 8540 3650 8544 3648 8546
3636 8583 3641 8583 3642 8590 3657 8598
3662 8586 3661 8550 3663 8527
TIME...MOT...LOC 0556Z 242DEG 49KT 3652 8583
10Special weather statement, Dec 18, 12:30 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
1230 AM CST SUN DEC 18 2016
TNZ010-011-031-033-034-180715-
Jackson TN-Overton TN-Fentress TN-Clay TN-Pickett TN-
1230 AM CST SUN DEC 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...PICKETT...
NORTHWESTERN FENTRESS...OVERTON AND EASTERN JACKSON COUNTIES UNTIL
115 AM CST...
At 1230 AM CST, Doppler radar was tracking a strong thunderstorm over
Gainesboro, moving east at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Livingston, Jamestown, Gainesboro, Byrdstown, Huntersville, Wolf
River Dock, Pall Mall, Dale Hollow Lake, Static, Standing Stone State
Park and Whitleyville.
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3662 8498 3643 8488 3627 8545 3630 8547
3630 8550 3629 8549 3626 8551 3622 8565
3644 8574 3663 8527
TIME...MOT...LOC 0630Z 251DEG 53KT 3637 8562
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 7:46 PM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Dec 17, 8:14 PM CST | Special Weather Statement | OHX | Montgomery | 31 min |
| Dec 17, 8:22 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 23 min |
| Dec 17, 8:43 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 32 min |
| Dec 17, 9:57 PM CST | Special Weather Statement | OHX | Cheatham, Dickson | 33 min |
| Dec 17, 11:19 PM CST | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 26 min |
| Dec 17, 11:57 PM CST | Special Weather Statement | OHX | Clay | 33 min |
| Dec 18, 12:03 AM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 27 min |
| Dec 18, 12:16 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 29 min |
| Dec 18, 12:30 AM CST | Special Weather Statement | OHX | Jackson, Overton, Pickett | 45 min |
| Dec 18, 12:38 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 22 min |
| Dec 18, 12:44 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Rutherford, Wilson | 31 min |
| Dec 18, 12:49 AM CST | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 26 min |
| Dec 18, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
| Dec 18, 12:59 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford | 31 min |
| Dec 18, 1:04 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 26 min |
| Dec 18, 1:20 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Warren | 25 min |
| Dec 18, 1:42 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Van Buren, Warren, White | 33 min |
| Dec 18, 1:59 AM CST | Special Weather Statement | OHX | Cumberland | 31 min |
| Dec 18, 2:11 AM CST | Special Weather Statement | OHX | Coffee | 34 min |
| Dec 18, 2:18 AM CST | Special Weather Statement | OHX | Cumberland | 27 min |
| Dec 18, 2:57 AM CST | Special Weather Statement | OHX | Cumberland | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.